Alert archive / North Carolina / Small Craft Advisories in 2021

Small Craft Advisory 72, NWS Newport/Morehead City, NC

July 8, 2021

NWS Newport/Morehead City, NC issued this small craft advisory at Jul 8, 2021, 10:59 PM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2021, 10:59 PM EDT (02:59 UTC)
Expired
Jul 9, 2021, 3:48 PM EDT
In force
17 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

256 
WHUS72 KMHX 090259
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
1059 PM EDT Thu Jul 8 2021

AMZ156-158-091100-
/O.CAN.KMHX.TR.W.1005.000000T0000Z-000000T0000Z/
/O.NEW.KMHX.SC.Y.0072.210709T0259Z-210709T1100Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
1059 PM EDT Thu Jul 8 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT FRIDAY...
...TROPICAL STORM WARNING IS CANCELLED...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 10 ft.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 7 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ136-137-090400-
/O.CAN.KMHX.TR.W.1005.000000T0000Z-000000T0000Z/
Pamlico and Pungo Rivers-Neuse and Bay Rivers-
1059 PM EDT Thu Jul 8 2021

...TROPICAL STORM WARNING IS CANCELLED...

Tropical storm conditions are no longer being observed across the
waters. Therefore, the warning has been cancelled.

$$

AMZ131-135-150-152-154-230-231-091500-
/O.CON.KMHX.TR.W.1005.000000T0000Z-000000T0000Z/
Alligator River-Pamlico Sound-
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-Albemarle Sound-
Croatan and Roanoke Sounds-
1059 PM EDT Thu Jul 8 2021

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 6 to 9 ft.

* WHERE...Portions of the adjacent Atlantic coastal waters, 
  Albemarle, Croatan and Roanoke and Pamlico Sounds and 
  Alligator Rivers.

* WHEN...Overnight into Friday morning.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
4 follow-up statements
601 
WHUS72 KMHX 090549
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
149 AM EDT Fri Jul 9 2021

AMZ131-135-230-231-091000-
/O.CAN.KMHX.TR.W.1005.000000T0000Z-000000T0000Z/
/O.EXB.KMHX.SC.Y.0072.000000T0000Z-210709T1000Z/
Alligator River-Pamlico Sound-Albemarle Sound-
Croatan and Roanoke Sounds-
149 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...
...TROPICAL STORM WARNING IS CANCELLED...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters.

* WHERE...Albemarle, Croatan, and Roanoke Sounds and the 
  Alligator River, and Pamlico Sound.

* WHEN...Until 6 AM EDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-091800-
/O.CAN.KMHX.TR.W.1005.000000T0000Z-000000T0000Z/
/O.EXB.KMHX.SC.Y.0072.000000T0000Z-210710T0600Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
149 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT SATURDAY...
...TROPICAL STORM WARNING IS CANCELLED...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-091500-
/O.CAN.KMHX.TR.W.1005.000000T0000Z-000000T0000Z/
/O.EXB.KMHX.SC.Y.0072.000000T0000Z-210709T1500Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
149 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...TROPICAL STORM WARNING IS CANCELLED...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-091800-
/O.EXT.KMHX.SC.Y.0072.000000T0000Z-210710T0400Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
149 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...Southwest winds 15 to 25 kt and seas 5 to 8 ft.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
203 
WHUS72 KMHX 090906
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
506 AM EDT Fri Jul 9 2021

AMZ131-135-230-231-091015-
/O.CAN.KMHX.SC.Y.0072.000000T0000Z-210709T1000Z/
Alligator River-Pamlico Sound-Albemarle Sound-
Croatan and Roanoke Sounds-
506 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below 25 knots.

$$

AMZ150-091300-
/O.EXT.KMHX.SC.Y.0072.000000T0000Z-210709T1300Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
506 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

* WHAT...Seas 4 to 6 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-092115-
/O.CON.KMHX.SC.Y.0072.000000T0000Z-210710T0400Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
506 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 4 to 7 ft.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-092115-
/O.CON.KMHX.SC.Y.0072.000000T0000Z-210710T0600Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
506 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WHAT...Southwest winds 15 to 25 kt and seas 5 to 7 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
882 
WHUS72 KMHX 091131
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
731 AM EDT Fri Jul 9 2021

AMZ150-091245-
/O.CAN.KMHX.SC.Y.0072.000000T0000Z-210709T1300Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
731 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas have subsided below Small Craft Advisory levels. 

$$

AMZ156-158-092345-
/O.CON.KMHX.SC.Y.0072.000000T0000Z-210710T0400Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
731 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 4 to 6 ft.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-092345-
/O.CON.KMHX.SC.Y.0072.000000T0000Z-210710T0600Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
731 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 4 to 6 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
827 
WHUS72 KMHX 091948
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
348 PM EDT Fri Jul 9 2021

AMZ152-154-092100-
/O.CAN.KMHX.SC.Y.0072.000000T0000Z-210710T0600Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
348 PM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Waves have dropped below 6 feet and wind gusts have dropped to
below 25 kts.

$$

AMZ156-158-092100-
/O.CAN.KMHX.SC.Y.0072.000000T0000Z-210710T0400Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
348 PM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Waves have dropped below 6 feet and wind gusts have dropped to
below 25 kts.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Jul 8, 8:02 PM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jul 8, 8:02 PM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
802 PM EDT Thu Jul 8 2021

.SYNOPSIS...
Tropical Cyclone Elsa exits the region tonight. Minor water level
rises along Soundside portions of the Outer Banks remains possible
through tonight. A weak front will push through Friday evening.
High pressure will build back into the region late weekend into
early next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 800 PM...TC Elsa continues to lift northeast away from
eastern NC with only a broken line of heavy showers from Tyrrell
to Onslow Co. left to speak of from a precip perspective. Gusty
SW winds continue to linger, especially across the Albemarle
Sound and northern OBX. East of the shower line, environment
still remains favorable for a brief isolated tornado or two.
Along and west of Hwy 17, threat has largely come to an end.

Most forecast elements updated based on trends with no
significant changes necessary.

Prev disc...Satellite imagery shows Tropical Cyclone Elsa
located over central NC move NNE towards the NC/VA border. Radar
shows most of the widespread rainfall has pushed north of the
region with a few sct showers lingering across the area. Tornado
threat will continue to linger this aftn with some discrete
cells lingering about, but risk will taper off towards the
evening. Precip will likely end south to north through the
evening as dry air continues to infiltrate the southern half of
Elsa. Gusty winds over 30mph are expected to continue across
the CWA despite the exit of the main precip shield given the
main center circulation remains in central NC. S/SW winds will
taper off tonight as Elsa finally exits the region. Muggy lows
in the 70s.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
As of 450 PM Thu...Elsa will be out towards New England by
daybreak, leaving much quieter weather across the region. A few
coastal showers possible in the morning. Strong diurnal heating
will return tomorrow, bumping highs up into the low 90s. A weak
sfc trough/frontal boundary will push through late Fri aftn to
early evening and fire off some sct showers and thunderstorms.
MUCAPE values reaching up to 2000-3000 J/kg and PWATs over 1.75"
will provide more than enough fuel for a strong tstorm along
the front. Luckily, shear values will be minimal, so severe
potential remains low at this point. Overnight lows will only
get down to the upper 70s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 315 AM Thursday...Return to hot and humid conditions
through the weekend, then mostly dry and hot next week as a
larger scale western Atlantic ridge builds in.

Saturday through Sunday...A return to hot and humid conditions
with highs Sat in the low 90s inland to mid/upper 80s along the
coast. Slightly cooler (by just a few degrees) on Sunday due to
a weak shortwave trough moving through the region helping
initiate some showers/weak convection along with increased cloud
cover.

Monday through Wednesday...Bermuda high pressure becomes the
dominant feature for the extended period. Isolated to widely
scattered diurnally-driven convection at best from Monday
through mid week, as broad western Atlantic ridge builds in and
heights continue to rise. Hot and humid with 90s interior to
80s beaches, with lows well into the 70s.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
SHORT TERM /Through 18Z Friday/...
As of 805 PM Thu...Mainly MVFR conditions over the terminals
this evening with drops to IFR associated with heavy shower
activity. Broken precip band from east of OCW to NCA will be the
last heavy rainfall threat for the night, although some much
lighter activity west of that could lower conditions briefly to
IFR at times. Conditions improve from south to north with MVFR
lingering for PGV/ISO through 06z. Stronger winds will abate by
this time as well, although they should stay up just enough to
preclude a fog threat. Low stratus appears to be a more
plausible threat.

Mainly VFR conditions expected tomorrow with a more summertime
pattern and the risk for a few showers and storms across the
region. Diurnally driven cu fields may briefly develop at MVFR
levels late morning before lifting to VFR by afternoon.

LONG TERM /Friday through Monday/...
As of 320 AM Thursday...High pressure builds back into the
region on Friday and will remain the dominant feature through
the long term aviation period, resulting in VFR conditions
prevailing through Monday.

&&

.MARINE...
SHORT TERM /Tonight and Friday/...
As of 640 AM Thu...Tropical Storm Warning conts all waters.

Strong gusty SSW winds continue this evening as Elsa moves
across central NC before gradually improving south to north
tonight. Winds overnight relax to around 15-20 kts by Friday
morning. Could see a few gusts up to 25 kts in the aftn, but
timeframe will likely remain brief. Will reevaluate any need for
a SCA tonight once tropical headlines can be dropped. Seas will
remain treacherous at 6-10ft through early Fri AM before
dropping below 6ft after daybreak.

LONG TERM /Friday night Through Monday/...
As of 325 AM Thursday...Improving marine conditions by late
Friday as TS Elsa lifts NE well away from the region. A modest
SW gradient remains on Fri with SCA conditions lingering,
possibly to Sat as well, before diminishing on Sunday.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ029-044>047-079>081-090>092-094-
     193>196-198-199-203>205.
     Beach Hazards Statement through Friday evening for NCZ195-196-
     199-204-205.
MARINE...Tropical Storm Warning for AMZ131-135>137-150-152-154-156-158-
     230-231.
&&

SYNOPSIS...MHX
NEAR TERM...MS/ML
SHORT TERM...ML
LONG TERM...DAG
AVIATION...DAG/MS
MARINE...DAG/ML
Hazardous weather outlook, Jul 8, 8:11 PM EDT, 2 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
811 PM EDT Thu Jul 8 2021

NCZ029-044-045-079-080-090>092-094-193-194-198-100015-
Martin-Pitt-Washington-Greene-Beaufort-Duplin-Lenoir-Jones-Pamlico-
Northern Craven-Southern Craven-Inland Onslow-
811 PM EDT Thu Jul 8 2021

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ046-047-081-100015-
Tyrrell-Mainland Dare-Mainland Hyde-
811 PM EDT Thu Jul 8 2021

...TORNADO WATCH 350 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ203-100015-
Northern Outer Banks-
811 PM EDT Thu Jul 8 2021

...TORNADO WATCH 350 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH FRIDAY EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Moderate Rip Current Risk.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ205-100015-
Hatteras Island-
811 PM EDT Thu Jul 8 2021

...TORNADO WATCH 350 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH FRIDAY EVENING SOUTH
OF CAPE HATTERAS...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH FRIDAY EVENING...
...TROPICAL STORM WARNING IN EFFECT NORTH OF CAPE HATTERAS...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tornado Watch.
   Moderate Rip Current Risk.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Moderate Rip Current Risk.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ204-100015-
Ocracoke Island-
811 PM EDT Thu Jul 8 2021

...TORNADO WATCH 350 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH FRIDAY EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-196-199-100015-
West Carteret-East Carteret-Coastal Onslow-
811 PM EDT Thu Jul 8 2021

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH FRIDAY EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:08 PM EDTBeach Hazards StatementMHXCarteret, Dare, Hyde, Onslow24 hr
Jul 9, 5:06 PM EDTSpecial Weather StatementMHXMartin39 min
Jul 9, 6:14 PM EDTSpecial Marine WarningMHX91 min
Jul 9, 6:27 PM EDTSpecial Weather StatementMHXGreene33 min
Jul 9, 7:01 PM EDTSevere Thunderstorm WarningMHXDuplin, Jones, Lenoir74 min
Jul 9, 7:26 PM EDTSpecial Marine WarningMHX34 min
Jul 9, 7:30 PM EDTSpecial Weather StatementMHXPamlico, Tyrrell45 min
Jul 9, 7:40 PM EDTSpecial Marine WarningMHX48 min

Nearby

Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.